Show Summary Details
Page of

Drugs and liver damage 

Drugs and liver damage

Chapter:
Drugs and liver damage
Author(s):

J. Neuberger

DOI:
10.1093/med/9780199204854.003.152208_update_001

Update:

Pathogenesis—new information on genetic associations of DILI.

Classification—new information on genetic associations of DILI.

A relevant case history from Oxford Case Histories in Gastroenterology and Hepatology has been added to this chapter.

Updated on 28 Nov 2012. The previous version of this content can be found here.
Page of

PRINTED FROM OXFORD MEDICINE ONLINE (www.oxfordmedicine.com). © Oxford University Press, 2015. All Rights Reserved. Under the terms of the licence agreement, an individual user may print out a PDF of a single chapter of a title in Oxford Medicine Online for personal use (for details see Privacy Policy).

date: 18 August 2017

Case History—A 22 yr old man, being treated for pulmonary tuberculosis, now presenting with confusion and jaundice.

Drug-induced liver injury (DILI) is relatively uncommon but can very rarely be fatal. Almost all patterns of liver disease can be induced by drugs, and some drugs may be associated with more than one type of reaction. Some cases of DILI have a genetic component. Most cases present with jaundice and/or hepatitis....

Access to the complete content on Oxford Medicine Online requires a subscription or purchase. Public users are able to search the site and view the abstracts for each book and chapter without a subscription.

Please subscribe or login to access full text content.

If you have purchased a print title that contains an access token, please see the token for information about how to register your code.

For questions on access or troubleshooting, please check our FAQs, and if you can't find the answer there, please contact us.